# SDR FDEA202010162526

- Difficulty date: October 16, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT HAND NOSE LANDING GEAR TRUNNION BUSHING (REFERENCE SNRM N00321) FOUND BORE SURFACE WITH CORROSION.  LEFT HAND NOSE LANDING GEAR TRUNNION BORE SURFACE REWORKED AND FOUND EXCEED LIMIT, AS PER MD-11 SRM 53-10-14-2R FIGURE 201 REPAIR 1.  OVERSIZE BUSHING 02 EACH FABRICATED BY MACHINING, AS PER MD-11 SRM 53-10-14-2R FIGURE 201 REPAIR 1.  FABRICATED REPAIR BUSHINGS 02 EACH INSTALLED, AS PER MD-11 SRM 53-10-14-2R FIGURE 201 REPAIR 1   AND EA NR 1-5310-T0357292 PART 1 STEP 1.  TITLE: FUSELAGE-MAINFRAME-LT NLG TRUNNION FITTING BORE HOLES ELONGATED AT STA 587-MD11 SRM 53-10-14 REPAIR 1- ALTERNATE CADMIUM PLATING PROCESS.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
